MAUDE Adverse Event Report: DEPUY IRELAND SMARTSET HV BONE CEMENT 40G; BONE CEMENT : BONE CEMENT

DEPUY IRELAND SMARTSET HV BONE CEMENT 40G; BONE CEMENT : BONE CEMENT
Catalog Number 3092040
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when opening the cement package, the packaging with powder had a hole and, it was spilling into the sealed packaging around it.It was caught before, not used and still sealed.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.According to the information received, ¿it was reported that when opening the cement package, the packaging with powder had a hole and was spilling into the sealed packaging around it.It was caught before, not used and still sealed.¿ product name: smartset hv bone cement 40g.Product code: 3092040.Lot number: 4625049.Manufacturing date: 2025-02-24.Expiry date: 2027-01-31.Quantity: (b)(4).There was 1 non-conformance on this lot.On review of the applicable ncs none have been identified which would contribute to the complaint event.All qc and microbiology testing met specification.A review of the dhr has confirmed that there were no process issues documented that could contribute to the event described.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> product name: smartset hv bone cement 40g.Product code: 3092040.Lot number: 4625049.Manufacturing date: 2025-02-24.Expiry date: 2027-01-31.Quantity: (b)(4).A review of the dhr has confirmed that there were no process issues documented that could contribute to the event described.Device history review
=
> there was 1 non-conformance on this lot.On review of the applicable ncs none have been identified which would contribute to the complaint event.

Brand Name
SMARTSET HV BONE CEMENT 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23512256
Report Number1818910-2025-19443
Device Sequence Number9733290
Product Code LOD
UDI-Device Identifier10603295168331
UDI-Public(01)10603295168331(17)270131(10)4625049
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3092040
Device Lot Number4625049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown